MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U41502H30
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this event has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event.A review of the event indicated that model u41502h30 dilatation catheter experienced a detachment of device or component.This event was reported from a single source.This event involved a patient with no reported injury.The patient¿s age, weight, and sex were not provided.
 
Additional Manufacturer Narrative
For the reported malfunction event, the lot number was provided, therefore a lot history review was performed.Of the one device that was returned, a visual inspection found a complete circumferential break to the catheter; however, the inner guidewire lumen was intact.Therefore, the investigation is unconfirmed for detachment confirmed for catheter break.The definitive root cause could not be determined.The device is labeled for single use.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes 1 malfunction event.A review of the event indicated that model u41502h30 pta dilatation catheter experienced a detachment of device or component.This event was reported from a single source.This event involved a patient with no reported injury.The patient¿s age, weight, and sex were not provided.

Brand Name
ULTRAVERSE 014 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8516815
Report Number2020394-2019-00330
Device Sequence Number1501717
Product Code LIT
UDI-Device Identifier00801741064449
UDI-Public(01)00801741064449
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU41502H30
Device Catalogue NumberU41502H30
Device Lot NumberCMCP0255
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/25/2019
Patient Sequence Number1